MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-L; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-L; IMPLANT
Model Number 78-70030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant did not fit as expected.It appeared that the implant was too small.No further information is known at this time.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Additional Manufacturer Narrative
The reported event could be confirmed, as intra-operative images and a video was received showing the issues during implantation.The implant was a peek pterional plus implant and was designed per standard procedure.No design session was held, and the implant was ordered without a host bone model.The implant¿s design was also assessed regarding the effect of brain swelling.Review of statements made by the surgeon and review of video received, found that swelling was not identified as an issue.In addition, an analysis of the implant design and all quality relevant steps was performed by the peek cci design team.It showed that all ¿steps were performed in accordance to [our] freqi procedures.No issue was found with the implant¿s design.This investigation results were shared with the sales representative during a web meeting.In addition, the peek device (engraved with ¿do not implant ¿ not for clinical use¿) and the manufactured host bone model were sent to the sales representative to assess the performed evaluation with the customer.A recommendation was given to the sales representative to encourage the surgeon to attend a design session in which all aspects of the peek implant can be discussed.Further, ordering a host bone model in addition to a peek pt.Plus implant was recommended for future cases.In conclusion, the implant was designed as requested by the customer.It was also designed according to all quality instructions and manufactured to specification.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED-PLUS-L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key12839816
Report Number0008010177-2021-00047
Device Sequence Number4216919
Product Code GWO
UDI-Device Identifier07613327300055
UDI-Public07613327300055
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-70030
Device Catalogue Number78-70030
Device Lot Number2110141005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown